# SDR ABXA010758

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 40,071 hours, 34,746 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: HG1057AA07
- Part serial: G0198
- Condition: Defective
- Location: Fuel System
- Part time: 2,965 hours, 929 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, OBSERVED FUEL DISAGREE PROGRAM 2/2 AND VERIFIED FUEL IMBALANCE.  LEFT FUEL QUANTITY LOWER THAN THE RIGHT BY APPROXIMATELY 1,400 LBS.  ACCOMPLISHED THE QUICK REFERENCE HANDBOOK PROCEDURES AND SECURED THE LEFT ENGINE IAW THE QRH.  PERFORMED FIM PROCEDURE 34-61-00, FIG 106, SHEET 1.  FUEL INDICATION CHECKED NORMAL.  INSTALLED NEW FUEL QUANTITY PROCESSOR IAW B767 MM 28-41-08-04 FOR PRECAUTIONARY PURPOSES.  TRANSPOSED FMC'S FOR TROUBLESHOOTING.  INSPECTED WINGS AND ENGINES FOR FUEL LEAKS.  NONE FOUND.
